i had intercouse with my gf for the first time. we both were first timers nd i ejaluated just outside but still some cum flowed inside so for precaution she had i-pill nd her period date was 15 march nd i pill was given to her on 25th march still no abnormal bleeding or pain or any abnormal activity.I m afraid is she pregnant.ASAP help would really be appriciated.
Bleeding right after taking emergency contraception is NOT a sign that it worked! Some women bleed a few days to a week after and some women dont. This has no bearing on whether or not she is pregnant or if the pill worked. Why didnt you use a condom? Pulling out offers absolutely NO protection even if you think you are sure that you didnt ejaculate (cum) because sperm can be released long before a male ejaculates and he is unable to feel this release and certainly unable to control it but it CAN make a woman pregnant. Anytime a man penetrates a woman with a naked penis (no condom) there is a risk of pregnancy, ejaculation or no ejaculation! So never, ever rely on "pulling out" before ejaculation to protect from pregnancy.
It is a wives tale and it doesnt work! You need to be using condoms and spermicide jelly or foam, everytime, from start to finish or your girl needs to get on something like birth control pills or some other hormonal birth control. She is probably going to be okay this time but it is better to be protected before sex than try to avoid pregnancy after the fact. Emergency contraception, depending on how soon it was taken and where a woman is in her cycle, is anywhere from 80% to 95% effective. So she has a 5% to 20% chance to be pregnant. Regular daily birth control pills are more like 98-99.9% effective so a LOT better. You have done all you can do at this point. You are just going to have to wait it out and see if she gets a period and more than likely her period will be delayed because of the emergency contraception.
if she did not have her 15th march period yet then you need to check for pregnancy at the earliest. however, if she did get her periods on 15th march and no bleeding has happened after taking ipill then relax, she may not be pregnant. abdominal pain and bleeding are just side effects and not compulsory effects. it is ok if she does not experience them. from next time please use a condom and be safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2010 • 1 answer
Posted 31 May 2010 • 1 answer
I need at least a perc 10 in the moring to get out of bed Im seeking on goin to the sub clinic shou?
Posted 4 Oct 2010 • 1 answer
Posted 3 Jul 2015 • 1 answer
Posted 10 Oct 2017 • 0 answers